# SDR DXTA2023111510058

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N798QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20655
- Aircraft time: 7,716 hours, 4,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN PAX DOOR HANDLE, ON THE INSIDE VERY DIFFICULT TO OPEN. ITS BINDING UP ENOUGH SOME PEOPLE CANNOT FULLY PUSH THE HANDLE UP. //SIGNOFF// CLEANED AND LUBRICATED CABIN DOOR LINKAGE AND OPEN LOCK LEVER IAW CL-350 A.M.M. 12-22-00 . DOOR OPERATES NORMALLY.
